# SDR DHL2005741569

- Difficulty date: April 21, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB BS 1303 RT BULKHEAD WEB CRACK AT STR CUTOUTS 2 PL- MARKED STR 8.  COMPLIED WITH COTNEY AEROSPACE EA:EAZ04-2 REV:IR WITH 8710-3 DATED JUNE 8, 2005.  STOP DRILLED 2EA CRACKS ON BS 1303 WEB RBL 22 IAW S/B 727-53-0094.
